I started 25mg of the generic Zoloft for 7 days, day 8 I doubled it to 50 and I think I had my first serious panic attack as I felt like I was having a heart attack for hours. I was afraid to go to sleep, so I called dr and she said to go down to 25, but back up to 50 the following day. I tried taking 25, but I felt just as bad as th previous night... so... Last night I chose to just not take it at all as I am scared of another attack, I had to call out of work and that sucked... My chest still seems tight but it's not anywhere as bad as the first attack, but has left me constantly afraid of the medicine. did any one have this happen? I was also really thirsty and chest seemed like it was burning.
Hi Elsaaa- It is not uncommon for an antidepressant to make your symptoms worst before better. You may want to talk to your doctor about taking something to help short term with the anxiety until the Zoloft kicks in. I understand being afraid of another panic attack, if you have never had one they can be unnerving. Only you can make the decision to continue taking the Zoloft. There are other antidepressants that you may not have such a bad reaction to. Talk to your doctor about your options. Hope you find the right med for you :)
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include Micromedex® (updated Oct 1st, 2018), Cerner Multum™ (updated Oct 2nd, 2018), Wolters Kluwer™ (updated Oct 2nd, 2018) and others. To view content sources and attributions, please refer to our editorial policy.